# SDR ASAA2015071512461

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,758 hours, 2,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATED, EXTINGUISHED ON RESET.  ACFT GROUNDED. PERFORMED FIM 21-61, TASK 801, TEMP CONTROLLER BITE CHECK - NR 2 TEMP CONTROLLER SHOWED LAST FLIGHT A "SRADA EXIT" FAULT.  PERFORMED FIM 21-62, TASK 801 TEMP CONTROLLER BITE CHECK NO MAINTENANCE MESSAGE SHOWN, INTERMITTENT FAULT CLEARED.
